# SDR CA190508007

- Difficulty date: May 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 25,432 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rvdt
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT DEPARTED BUT PERFORMED AN AIR-RETURN DUE TO THE NOSE GEAR DOOR INDICATION LIGHT FLASHING INTERMITTENTLY AFTER GEAR RETRACTION. THE FLIGHT CREW ACTIONED THE QRH AND THE ALTERNATE GEAR PROCEDURE WAS CARRIED. THE AIRCRAFT LANDED WITHOUT INCIDENT. THE MAINTENANCE CREW INVESTIGATED AND RIGGED THE NOSE GEAR DOOR TO A NOMINAL VALUE. (TC# 20190508007)
